MAUDE Adverse Event Report: MPRI DBS EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

MPRI DBS EXTENSION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number 3708660
Medical Device Problem Codes Device Damaged Prior to Receipt by User (1570); Material Deformation (2976)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/08/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a manufacturer representative regarding an out of box failure.The representative reported that the extension that was to be used in an implant procedure was never opened out of the sterile packaging because it was noted to have a significant bend in the proximal area.The healthcare provider agreed with the representative and the extension in question will be sent back to the manufacturer for analysis.No patient symptoms were reported.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
Analysis of the extension 3708660 dbs no tunneling tool s/n (b)(4) found no anomalies.
 
Additional Manufacturer Narrative
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
DBS EXTENSION
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key6322057
Report Number2649622-2017-02394
Device Sequence Number1007800
Product Code MHY
UDI-Device Identifier00613994749116
UDI-Public00613994749116
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup,Followup,Followup
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/11/2020
Device Model Number3708660
Device Catalogue Number3708660
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/13/2017
Initial Date Received by Manufacturer 02/08/2017
Supplement Date Received by ManufacturerNot provided
Not provided
02/13/2017
02/13/2017
Initial Report FDA Received Date02/10/2017
Supplement Report FDA Received Date02/14/2017
03/02/2017
09/29/2017
09/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR